# SDR SWAA961187

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT CHECK, FOUND EMERGENCY EXIT FLOOR TRACK LIGHTS AT EXIT INOP.  REPAIRED BROKEN WIRES AND OP CHECKED PER BOEING M/M.
